# SDR DALA2020021081030

- Difficulty date: February 8, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 670-769
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH CUSP WEB STA 670-674, 674- 693, 693-712, 712-731, 731-750, 750-769 BTW X=54 AND X=60 MRB 53 ?211?01 (CPAX) CORROSION LEVEL 2, CUSP WEB ON STA= 655 TO STA =769 WAS REPLACED PER MD-90 SRM VOL II 51-30-02 AND DWG 9930538-9 REV: CF (1481194)
